Radial Limits and growths of fractional Cauchy transforms

T. MacGregor

Banach Center Publications (1995)

  • Volume: 31, Issue: 1, page 249-254
  • ISSN: 0137-6934

How to cite

top

MacGregor, T.. "Radial Limits and growths of fractional Cauchy transforms." Banach Center Publications 31.1 (1995): 249-254. <http://eudml.org/doc/262800>.

@article{MacGregor1995,
author = {MacGregor, T.},
journal = {Banach Center Publications},
keywords = {Cauchy transform; radial limit; non-tangential limit; capacity},
language = {eng},
number = {1},
pages = {249-254},
title = {Radial Limits and growths of fractional Cauchy transforms},
url = {http://eudml.org/doc/262800},
volume = {31},
year = {1995},
}

TY - JOUR
AU - MacGregor, T.
TI - Radial Limits and growths of fractional Cauchy transforms
JO - Banach Center Publications
PY - 1995
VL - 31
IS - 1
SP - 249
EP - 254
LA - eng
KW - Cauchy transform; radial limit; non-tangential limit; capacity
UR - http://eudml.org/doc/262800
ER -

References

top
  1. [1] L. Carleson, Selected Problems on Exceptional Sets, Van Nostrand, New York, 1967. 
  2. [2] P. L. Duren, Theory of H p Spaces, Academic Press, New York, 1970. Zbl0215.20203
  3. [3] D. J. Hallenbeck and T. H. MacGregor, Growth and zero sets of Analytic families of Cauchy-Stieltjes integrals, J. Analyse Math. 61 (1993), 231-259. Zbl0793.30035
  4. [4] D. J. Hallenbeck and T. H. MacGregor, Radial limits and radial growth of Cauchy-Stieltjes transforms, Complex Variables 21 (1993), 219-229. Zbl0793.30036
  5. [5] D. J. Hallenbeck and T.H. MacGregor, Radial growth and exceptional sets for Cauchy-Stieltjes integrals, Proc. Edinburgh Math. Soc. 37 (1993), 73-89. Zbl0815.30025
  6. [6] J. B. Twomey, Tangential boundary behavior of the Cauchy integral, J. London Math. Soc. (2) 37 (1988), 447-454. Zbl0656.30033

NotesEmbed ?

top

You must be logged in to post comments.